# SDR CA041020005

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,977 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8256015
- Condition: Making Metal
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AIRCRAFT WAS AT MAINTENCE BASE IT WAS DECIDED TO DO THE FUEL PUMP INLET SCREEN INSPECTION. WHEN THE OUTLET FILTER WAS REMOVED TO GAIN ACCESS TO THE SCREEN WE FOUND METAL IN THE FILTER AND ALSO LOT OF METAL FILLINGS  IN THE FILTER HOUS ING. OVERHAUL SHOP WAS NOTIFIDED AND NEW PUMP IS BEING SHIPPED. NO METAL WAS FOUND IN AIRFRAME FILTER, INLET SCREEN ON PUMP OR INLET SCREEN IN FCU.
